The former President of Indian Medical Association, Dr K K Aggarwal has died a months after taking the 2nd shot of COVID-19 vaccine. The 62 year old was admitted to AIIMS for the past several days and was on ventilator support since last week. However, the fact that he was fully vaccinated is totally buried by mainstream media.
Dr K K Aggarwal was also unanimously elected as the President of the Confederation of Medical Association of Asia and Oceania (CMAAO) for 2019/20. In 2010, the Government of India honoured him with the Padma Shri, India’s fourth-highest civilian award, for his contributions to the field of medicine.
Over the past year, he had been posting videos on the Covid pandemic and talking about various aspects of the disease and it’s management.
Dr Aggarwal took the 2nd dose of COVID-19 vaccine on 22nd February, 2021.
On 21st April, 2021, Dr Aggarwal tested positive for COVID-19 even after taking the second shot of the vaccine. He shared his experience with his followers on Twitter.
However, on 7th May it was announced that Dr Aggarwal was admitted to a healthcare facility in Delhi. Meanwhile, his Twitter account was being managed by the team at Health Care Foundation of India, Medtalks and CMAAO.
A statement posted on his Twitter profile said that he succumbed to the disease at 11.30 pm on Monday, 18th May, 2021.
What was notable in the mainstream reporting of his death was the total blackout of the 2 doses of the vaccines that he took.
The same happened when well known Indian actor and the Tamilnadu state’s ambassador for creating public health messages passed away a day after he received the COVID-19 vaccine.
Recently, it was revealed recently during the Texas Senate Committee hearing that COVID-19 vaccine trials in animals were stopped because they kept dying.
Meanwhile, German scientists have found the exact 2 step process how the AstraZeneca COVID-19 vaccine causes blood clots in recipients. They describe a series of events that has to happen in the body before the vaccines create these large clots.